Normal forms and the multiple-times expansion method for finite-dimensional integrable Hamiltonian systems


Nacioezer M., Tascan F.

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.84, no.12, pp.1819-1841, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 84 Issue: 12
  • Publication Date: 2007
  • Doi Number: 10.1080/00207160701332739
  • Title of Journal : INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
  • Page Numbers: pp.1819-1841

Abstract

The authors apply the method of multiple-times expansion to finite-dimensional integrable Hamiltonian systems of polynomial type in order to determine integrable Hamiltonian systems and to derive new integrable systems from previously known ones. Recursion operators for the derived integrable systems are obtained. Normal forms for finite-dimensional integrable Hamiltonian systems are also constructed. It is demonstrated that the Hamiltonians found by the multiple-times expansion method are indeed the normal form expansions.